MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808300
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00 x 8mm synergy xd drug-eluting stent was selected for treatment.However, during preparation, the stent mounted on the balloon catheter became stuck in the carrier tube.The balloon and stent broke off the system as it was being removed from the carrier tube.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.00 x 8mm synergy xd drug-eluting stent was selected for treatment.However, during preparation, the stent mounted on the balloon catheter became stuck in the carrier tube.The balloon and stent broke off the system as it was being removed from the carrier tube.No patient complications were reported.It was further reported that the target lesion was located in left anterior descending artery.It was noted that the stent came off the balloon while taking out of the loop and there was no break at the hub.The procedure was completed with another of the same device and the patient condition was normal.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15180583
Report Number2134265-2022-08250
Device Sequence Number20415424
Product Code NIQ
UDI-Device Identifier08714729980940
UDI-Public08714729980940
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Model NumberH7493941808300
Device Lot Number0028853425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/06/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown